Communications and Network

Vol.2 No.2(2010), Paper ID 1867, 4 pages

DOI:10.4236/cn.2010.22021

 

Multiobjective Duality in Variational Problems with Higher Order Derivatives

 

Iqbal. Husain, Rumana. G. Mattoo

 

 

Copyright © 2010 Iqbal. Husain, Rumana. G. Mattoo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Husain and R. Mattoo, "Multiobjective Duality in Variational Problems with Higher Order Derivatives," Communications and Network, Vol. 2 No. 2, 2010, pp. 138-144. doi: 10.4236/cn.2010.22021.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.